A Caltech Library Service

On the maximum tolerable noise of k-input gates for reliable computation by formulas

Evans, William S. and Schulman, Leonard J. (2003) On the maximum tolerable noise of k-input gates for reliable computation by formulas. IEEE Transactions on Information Theory, 49 (11). pp. 3094-3098. ISSN 0018-9448. doi:10.1109/TIT.2003.818405.

See Usage Policy.


Use this Persistent URL to link to this item:


We determine the precise threshold of component noise below which formulas composed of odd degree components can reliably compute all Boolean functions.

Item Type:Article
Related URLs:
URLURL TypeDescription
Schulman, Leonard J.0000-0001-9901-2797
Additional Information:© Copyright 2006 IEEE. Reprinted with permission. Manuscript received October 15, 2002; revised May 22, 2003. [Posted online: 2003-11-17] The work of W.S. Evans was supported in part by the Natural Sciences and Engineering Research Council of Canada. The work of L.J. Schulman was supported in part by the National Science Foundation and the Charles Lee Powell Foundation. Communicated by G. Battail, Associate Editor At Large. The authors would like to thank the anonymous referees for their comments.
Subject Keywords:Computation by unreliable components, reliable computing
Issue or Number:11
Record Number:CaltechAUTHORS:EVAieeetit03
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5242
Deposited By: Archive Administrator
Deposited On:05 Oct 2006
Last Modified:08 Nov 2021 20:23

Repository Staff Only: item control page